# SDR ASMF200512005

- Difficulty date: November 28, 2005
- Submitted: December 3, 2005
- Operation: Air carrier
- Aircraft: N703AM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 29,593 hours, 25,275 cycles
- Engine: Pwa PW2037
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 784750A2
- Part serial: 8807061
- Condition: Damaged
- Location: Rt Engine
- Part time: 11,964 hours, 4,275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, DURING TAXING THE RT ENGINE WAS REJECTED WITH N1 FALLING AND EGT INCREASING. THE RT STARTER AND VALVE WERE REPLACED IAW MM 80-11-01 AND MM 80-11-02 RESPECTIVELY, TESTED CORRECT.
